# SDR SWAA2021091544582

- Difficulty date: August 5, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 53,758 hours, 31,898 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 231YF O/B FWD CORNER IS DELAMINATED. ; / [01] PASSENGER CABIN FLOOR PANEL 231YF WAS REPLACED WITH NEW PANEL FABRICATED FROM RAW STOCK DUE TO EXTENT OF DAMAGE IAW SRM 51-10-02-0G-0 PARA 9.A.(1). THROUGH INSERTS WERE INSTALLED USING BMS 5-107 CL1 LOT# AK0DP051K; AND FLOOR PANEL WAS FABRICATED FROM BMS 4-23 TY 2 LOT# 144371-1 IAW SRM 53-00-50-2R-0 TABLE 204. AND DWG# 144A5810 SHEET 124.; [02] VERIFIED CORRECTIVE ACTION ITEM 1; [03] INSERTS WERE CURED IAW SRM 53-00-50-2R-0 PARA 5.S.; [04] CORRECTION FOR CORRECTIVE ACTION 3; ADDING 'CURED WITH THERMOMETER ID:ATS2208 S/N:43300740WS'; [05] VERIFIED CORRECTIVE ACTION COMPLETE IAW SRM 53-00-50-2R-0 TABLE 204. AND DWG# 144A5810 SHEET 124.
